Common fixed point theorems of multivalued mappings

A.K. Dubey, Manjula Tripathi

Abstract


In the present paper, we prove the existence of the common fixed point for multivalued maps in cone metric spaces. Our results generalize some recent results in the literature.


Full Text: PDF

How to Cite this Article:

A.K. Dubey, Manjula Tripathi, Common fixed point theorems of multivalued mappings, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 155-161

Copyright © 2017 A.K. Dubey, Manjula Tripathi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.